# SDR UALA2010062802302

- Difficulty date: June 28, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,686 hours, 13,110 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835503
- Part serial: 49
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SLIDING WINDOW LEAK.  HISSING LEAK ONLY BECAME EVIDENT AT 7.0 PSI DIFF PRESSURE.  AREA OF HISSING COMING FROM AREA AROUND WINDOW LOCK LATCH HANDLE.  CONFIRMED WITH AMT'S THAT PERFORMED INITIAL PRESSURE TEST A TYPO WAS MADE REGARDING PRESSURE READING DURING TEST.  MAX PRESSURE ACHIEVED WAS 3.5 AND WINDOW HISSING BEGAN AT 3.0 PSI.  REPLACED WINDOW ASSY & PRESSURIZED TO 4 PSI, NO NOISE.
